IEEE - Institute of Electrical and Electronics Engineers, Inc. - Controllability of linear stochastic systems

Author(s): N.I. Mahmudov
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 2001
Volume: 46
Page Count: 8
Page(s): 724 - 731
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.920790
Regular:

We discuss several concepts of controllability for partially observable stochastic systems: complete controllability, approximate controllability, and stochastic controllability. We show that... View More

Advertisement